MATHEMATICA BOHEMICA, Vol. 124, No. 2–3, pp. 293-302 (1999)

On maximal overdetermined Hardy's inequality of second order on a finite interval

Maria Nasyrova, Vladimir Stepanov

M. Nasyrova, Khabarovsk State University of Technology, Department of Applied Mathematics, Tichookeanskaya 136, Khabarovsk, 680035, Russia, e-mail:; V. Stepanov, Computer Center of the Far-Eastern Branch of the Russian Academy of Sciences, Shelest 118-205, Khabarovsk, 680042, Russia, e-mail:

Abstract: A characterization of the weighted Hardy inequality $$ \left\| Fu \right\| _2 \le C \left\| F"v \right\| _2,\^^MF(0)=F'(0)=F(1)=F'(1)=0 $$ is given.

Keywords: weighted Hardy's inequality

Classification (MSC2000): 26D10, 34B05, 46N20

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004—2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition